The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Bryc, Włodzimierz. A remark on the connection between the large deviation principle and the central limit theorem. Statist. Probab. Lett. 18 (1993), no. 4, 253--256. MR1245694
  • Carinci, Gioia; Chazottes, Jean-René; Giardinà, Cristian; Redig, Frank. Nonconventional averages along arithmetic progressions and lattice spin systems. Indag. Math. (N.S.) 23 (2012), no. 3, 589--602. MR2948646
  • Dembo, Amir; Zeitouni, Ofer. Large deviations techniques and applications. Corrected reprint of the second (1998) edition. Stochastic Modelling and Applied Probability, 38. Springer-Verlag, Berlin, 2010. xvi+396 pp. ISBN: 978-3-642-03310-0 MR2571413
  • Dobrushin, R. L.; Shlosman, S. B. Completely analytical interactions: constructive description. J. Statist. Phys. 46 (1987), no. 5-6, 983--1014. MR0893129
  • Fan, Aihua; Schmeling, Jörg; Wu, Meng. Multifractal analysis of multiple ergodic averages. C. R. Math. Acad. Sci. Paris 349 (2011), no. 17-18, 961--964. MR2838244
  • Frantzikinakis, Nikos. The structure of strongly stationary systems. J. Anal. Math. 93 (2004), 359--388. MR2110334
  • Georgii, Hans-Otto. Gibbs measures and phase transitions. Second edition. de Gruyter Studies in Mathematics, 9. Walter de Gruyter & Co., Berlin, 2011. xiv+545 pp. ISBN: 978-3-11-025029-9 MR2807681
  • Hochman, M.: private communication.
  • Jenvey, E. Strong stationarity and de Finetti's theorem. J. Anal. Math. 73 (1997), 1--18. MR1616457
  • Kifer, Yuri; Varadhan, S. R. S. Nonconventional large deviations theorems. Probab. Theory Related Fields 158 (2014), no. 1-2, 197--224. MR3152784

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.